# SDR KBMA88688

- Difficulty date: March 9, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,522 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 016448620
- Part serial: B109B
- Condition: Leaking
- Location: Engine
- Part time: 4,522 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL UNIT LEAKING (AFT SEAL DRAIN).  NOTE:  INSTALLED SN A947B FROM ENGINE 4126.  PERMANENTLY INSTALLED SN A148B.
